Michigan, 2023

Cold and Winter Weather in Michigan, February 3, 2023

February 3, 2023 · NWS MQT · 12 events in 12 counties and zones

A surge of Arctic air across Upper Michigan on the heels of west to northwest winds caused widespread dangerously cold wind chills across much of Upper Michigan on the morning of the 3rd.

Where it happened

Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MQT wrote it up.

A surge of Arctic air across Upper Michigan on the heels of west to northwest winds caused widespread dangerously cold wind chills across much of Upper Michigan on the morning of the 3rd.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before the first event at Feb 2, 11:25 PM EST, 35 minutes earlier.

Area forecast discussion, Feb 2, 11:25 PM EST, 35 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
1125 PM EST Thu Feb 2 2023

.SHORT TERM...(Through Tonight)
Issued at 259 PM EST THU FEB 2 2023

Forecast concerns in the short term focus on the weather hazards
associated with lingering lake effect snow and gusty northwest winds
behind the Arctic front.

Day Cloud Type RGB shows persistent NW-wind parallel multi-banding
LES across Superior and extending through the UP this afternoon.
However, drier air is working in, with surface dewpoints already
dropping below 0F in the western UP. The impacts of this incoming
drier airmass are also apparent on satellite (and, to some extent,
radar, though we generally overshoot LES across most of the UP
anyway): cloud tops are somewhat lower across the western UP with
the shorter fetch off Superior, especially more inland. Quite a bit
of sunshine is being seen across the interior-west portions of the
UP. Lake bands are more robust to the east with the longer fetch and
decent lake induced instability with 850mb temperatures plunging to
around -25F this afternoon. As a result, for the rest of the
afternoon and evening, higher QPF up to a tenth of an inch is
expected across the NW snowbelts of the east, with lighter
accumulations across the western UP. Even where snow bands extend
into the interior-west of the UP, totals may  Snow ratios remain
fairly high, generally around 18 to 20:1 in the east, but drier air
working into the west will drop SLRs down to around 16 to 17:1. This
will result in additional snow peaking mainly around an inch in the
western UP, and up to 1-2inches in the east by the evening.

The deeper instability from the colder air mass and the steep
pressure gradient with the trough just to our east will keep in
blustery conditions the rest of the day. Winds continue to gust up
to 25 to 35mph across most of the area, but higher gusts up to and
even in excess of 40mph are being seen closer to the Superior
shoreline. This will continue to lead to a risk for blowing and
drifting snow especially across the Copper country and the northeast
UP through the rest of the afternoon and into the early evening.
Heading into the evening, poorer mixing with decreasing inversion
heights and a gradual slackening of the pressure gradient will help
winds to slowly fall back. After dark, gusts over the land should
come in at around 20 to 25mph, and 25 to 35mph closer to the
lakeshore. Winds continue to fall through the second half of the
night.

Meanwhile, LES bands will persist through the night. However, SLRs
will continue to fall back, coming in at around 16 to 18:1 across
the area as much of the thermal profile falls below the DGZ (even
entirely below in the western UP). This will further cut down on
both QPF and inland extent of LES across the western UP, though such
impacts will not be felt as much to the east. Expect additional snow
totals overnight to peak in the 1-2in range in the western UP, and
up to 2-4in in the east. Though additional totals don't really meet
criteria, areas of blowing snow will continue to lead to hazardous
conditions throughout the eastern UP, so a Winter Weather Advisory
remains in effect.

Finally, as for temperatures, we continue to see temperatures
falling back in the wake of the cold front this afternoon. We are
already in the single digits in the western UP, but remain in the
teens to the east. Temperatures will quickly plummet below zero
overnight, even into the teens below zero in the interior of the UP
where skies should largely clear out. With persistent gusty winds,
wind chills fall as far as -15 to -25F. A Wind Chill Advisory
remains in effect for much of the interior UP.

.LONG TERM...(Friday through Thursday)
Issued at 407 PM EST THU FEB 2 2023

LES within the NW wind belts will be ongoing at the start of this
forecast period. But, as sfc high pressure moves into the region and
winds back to SWrly later Fri into Fri night, the LES will be
tapering off from W to E. The LES will be quickly replaced though by
system-driven SN tomorrow night into early Sat as a weak
perturbation marches through the Upper Great Lakes region,
accompanied by some lower-end PoPs. SN/precip chances then take a
bit of a break for the most part, although some hit-and-miss SHSN
can't be ruled out through the remainder of the weekend into early
next week. Otherwise, the next opportunity for more widespread PoPs
holds off until late Mon into Tue, with generally SN anticipated,
with perhaps some RA mixing in for some locations. That said though,
there are some model discrepancies in the type of airmass that will
be prevailing then, so it could just end up being all SN. Then a
late-week system could bring more precip chances to the U.P., but
confidence in those details is low at this time. In other words,
stay tuned.

Temperatures will be on the climb this forecast period, with the
coldest day occurring tomorrow. Normal highs for early Feb are in
the low to mid 20s, and normal lows are in the single digits. Sat
will really be the only day that will have temps about average, with
highs reaching into the 30s by next week. Lows tomorrow night will
be on either side of the zero mark, with the note to keep in mind
that clouds could impact temps further in either direction. After
tomorrow night, lows then waffle all over the place, not necessarily
following the trends of the highs.
&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1125 PM EST THU FEB 2 2023

Scattered lake effect snow showers continue to stream through the
area through tonight. This will keep IFR or worse conditions at CMX
for most of the forecast period, with visibility near a mile. At
IWD, IFR conditions continue overnight before MVFR conditions come
in by Fri morning and VFR by later Fri morning. SAW will be mostly
VFR through the period, but could have brief MVFR overnight with
some snow showers.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 407 PM EST THU FEB 2 2023

This afternoon northwest gales up to 40 to 45 knots diminish this
evening with the west half gusting to 30 knots. These gales drop
below 35 knots by midnight, and continue to decrease overnight
through Friday morning. Heavy freezing spray will broadly continue
across Lake Superior through the overnight hours, gradually
diminishing west to east on Friday. Winds back through the afternoon
on Friday becoming southwesterly overnight into Saturday, gusting to
25 to 30 knots. Moderate to heavy freezing spray returns early on
Saturday, diminishing again late in the afternoon. Southwest winds
will gradually decrease, falling back below 20 knots again Saturday
afternoon. Winds will likely stay below 20 knots until Monday
afternoon when they become southerly. Winds over the east end of the
Lake on Monday will build up to 25 to 30 knot gusts with the west
half staying generally below 20 knots. Winds veer overnight through
Tuesday morning, becoming west to northwest in the afternoon gusting
to 25 to 30 knots. Winds diminish into Wednesday.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Wind Chill Advisory until 10 AM EST Friday for MIZ004-005-
     009>011.

  Winter Weather Advisory until 1 PM EST Friday for MIZ006-007-085.

Lake Superior...
  Heavy Freezing Spray Warning until 7 AM EST Friday for LSZ162-
     240>251-263>267.

  Gale Warning until 1 AM EST Friday for LSZ245>251-265>267.

Lake Michigan...
None.
&&

SHORT TERM...LC
LONG TERM...lg
AVIATION...07
MARINE...Jablonski
Hazardous weather outlook, Feb 2, 3:11 PM EST, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
311 PM EST Thu Feb 2 2023

MIZ001>005-009>014-084-032015-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Gogebic-
Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-
311 PM EST Thu Feb 2 2023 /211 PM CST Thu Feb 2 2023/

This Hazardous Weather Outlook is for portions of central Upper
Michigan and western Upper Michigan.

.DAY ONE...Tonight

Scattered lake effect snow showers and blustery conditions will
lead to a risk for blowing snow through the evening hours. This
may lead to hazardous driving conditions for the evening commute.

Wind chills will dip to 15 below to 30 below zero later tonight
into early Friday. See the latest Winter Weather Message for more
details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Wind chills of 10 below to 20 below zero are expected Friday
night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to submit snowfall reports to the
National Weather Service in Marquette. The public may also submit
reports on our webpage, Facebook page, or on Twitter using
#906wx.

MIZ006-007-085-032015-
Alger-Luce-Northern Schoolcraft-
311 PM EST Thu Feb 2 2023

This Hazardous Weather Outlook is for portions of central Upper
Michigan.

.DAY ONE...Tonight

Moderate lake effect snow accumulation and blowing snow is
expected along with colder wind chills as low as -15 to -20
tonight. See the latest Winter Weather Message for more details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Moderate lake effect snow and blowing will continue into Friday
morning. See the latest Winter Weather Message for more details.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to submit snowfall reports to the
National Weather Service in Marquette. The public may also submit
reports on our webpage, Facebook page, or on Twitter using
#906wx.

LSZ162-240>251-263>267-032015-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
311 PM EST Thu Feb 2 2023 /211 PM CST Thu Feb 2 2023/

This Hazardous Weather Outlook is for portions of Central Lake
Superior...Eastern Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Northwest gales 40 to 45 knots are possible through this evening
for the east half of Lake Superior. Heavy freezing spray is
expected across the lake. See the latest Open Lake Forecast and
Marine Weather Message for more details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heavy freezing spray is expected into Friday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-032015-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
311 PM EST Thu Feb 2 2023

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LC

In the hours before

Local storm report, Feb 2, 6:12 PM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
612 PM EST THU FEB 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     NON-TSTM WND GST MUNISING                46.41N 86.65W
02/02/2023  M49 MPH          ALGER              MI   ASOS

            ASOS STATION KP53 MUNISING.

&&

JSS
Local storm report, Feb 2, 7:21 PM EST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
721 PM EST THU FEB 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     NON-TSTM WND GST COPPER HARBOR           47.47N 87.88W
02/02/2023  M54 MPH          KEWEENAW           MI   ASOS

            ASOS STATION KP59 COPPER HARBOR.

&&

JSS
Local storm report, Feb 2, 10:02 PM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MARQUETTE MI
1002 PM EST THU FEB 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     NON-TSTM WND GST 34 ENE ROCK OF AGES     48.11N 88.61W
02/02/2023  M47 MPH          KEWEENAW           MI   MESONET

            RAWS STATION OJIM4 OJIBWAY - ISLE ROYALE.

0832 AM     NON-TSTM WND GST HOUGHTON CO AIRPORT     47.17N 88.48W
02/02/2023  M45 MPH          HOUGHTON           MI   ASOS

            ASOS STATION KCMX HOUGHTON CO. AIRPORT.

0935 AM     NON-TSTM WND GST 1 SSW MARQUETTE         46.54N 87.40W
02/02/2023  M35 MPH          MARQUETTE          MI   MESONET

            MESONET STATION EW7933 MARQUETTE.

1024 AM     NON-TSTM WND GST MUNISING                46.41N 86.65W
02/02/2023  M48 MPH          ALGER              MI   ASOS

            ASOS STATION KP53 MUNISING.

1120 AM     NON-TSTM WND GST 1 NW KINGSFORD          45.82N 88.12W
02/02/2023  M40 MPH          DICKINSON          MI   ASOS

            ASOS STATION KIMT KINGSFORD.

1155 AM     NON-TSTM WND GST 1 W IRON MOUNTAIN       45.83N 88.08W
02/02/2023  M42 MPH          DICKINSON          MI   TRAINED SPOTTER

            OBSERVED BLOWING SNOW WITH A PEAK WIND GUST
            FROM THE NORTHWEST AT 42. POWER LINES WERE
            FLAPPING IN THE WIND. OCCASIONAL WHITEOUT
            CONDITIONS DUE TO STRONG WINDS AND POOR
            VISIBILITY. DELAYED REPORT.

1215 PM     NON-TSTM WND GST 5 SE NEWBERRY           46.30N 85.45W
02/02/2023  M35 MPH          LUCE               MI   AWOS

            AWOS STATION KERY NEWBERRY.

1215 PM     NON-TSTM WND GST 4 E MANISTIQUE          45.97N 86.17W
02/02/2023  M37 MPH          SCHOOLCRAFT        MI   AWOS

            AWOS STATION KISQ SCHOOLCRAFT CO. AIRPORT.

1236 PM     NON-TSTM WND GST PORT INLAND             45.97N 85.87W
02/02/2023  M39 MPH          SCHOOLCRAFT        MI   MESONET

            NOS WATER LEVEL OBSERVATIONS NETWORK STATION
            PNLM4 PORT INLAND.

1247 PM     NON-TSTM WND GST 5 S SANDS               46.35N 87.40W
02/02/2023  M35 MPH          MARQUETTE          MI   AWOS

            AWOS STATION KSAW SAWYER AIRPORT.

0104 PM     NON-TSTM WND GST 7 NNE ROUND LAKE        46.25N 86.71W
02/02/2023  M39 MPH          ALGER              MI   MESONET

            MESONET STATION DOEM4 8 SSW WETMORE.

0312 PM     NON-TSTM WND GST MUNISING                46.41N 86.65W
02/02/2023  M49 MPH          ALGER              MI   ASOS

            ASOS STATION KP53 MUNISING.

0524 PM     NON-TSTM WND GST COPPER HARBOR           47.47N 87.88W
02/02/2023  M54 MPH          KEWEENAW           MI   ASOS

            ASOS STATION KP59 COPPER HARBOR.

1040 AM     NON-TSTM WND GST 1 NNE GRAND MARAIS      46.68N 85.97W
02/02/2023  M54 MPH          LSZ251             MI   MESONET

            GLOS MESONET STATION GRMM4 GRAND MARAIS.

0951 AM     NON-TSTM WND GST 28 ESE KEWEENAW POINT   47.18N 87.22W
02/02/2023  M54 MPH          LSZ266             MI   C-MAN STATION

            C-MAN STATION STDM4 STANNARD ROCK
            LIGHTHOUSE.

0933 AM     NON-TSTM WND GST 48 ENE ROCK OF AGES     48.22N 88.37W
02/02/2023  M49 MPH          LSZ264             MI   C-MAN STATION

            C-MAN STATION PILM4 PASSAGE ISLAND
            LIGHTHOUSE.

&&

JSS
Local storm report, Feb 2, 10:14 PM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1014 PM EST THU FEB 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     SNOW             2 E SUNDELL             46.35N 87.04W
02/02/2023  E2.0 INCH        ALGER              MI   TRAINED SPOTTER

            POOR VISIBILITY IN SNOW AND BLOWING SNOW
            ALONG M-94 BETWEEN THE MARQUETTE AND ALGER
            COUNTY LINE AND EAST THROUGH RUMLEY TO EBEN.
            SMALL SNOWFLAKES TONIGHT ARE ENABLING POOR
            VISIBILITY IN OPEN AREAS ALONG M-94. M-28
            WAS CLOSED EARLIER IN THE EVENING DUE TO
            POOR VISIBILITY.

&&

JSS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 cold/wind chill, 2 winter weather. Local standard time, as filed.

Cold/Wind Chill, Ontonagon

When
February 3, 12:00 AM EST to 11:00 AM EST
Where
Ontonagon forecast zone
Reported by
Mesonet
Coordinates
46.778, -89.305 (the zone’s center; the record gives no point)

Wind chills lowered into the 25 below to 35 below zero range on the morning of the 3rd causing a two-hour delayed start to many schools throughout Ontonagon County.

Cold/Wind Chill, Keweenaw

When
February 3, 12:00 AM EST to 11:00 AM EST
Where
Keweenaw forecast zone
Reported by
ASOS
Coordinates
47.283, -88.212 (the zone’s center; the record gives no point)

Wind chills lowered into the 25 below to 30 below zero range on the morning of the 3rd throughout Keweenaw County.

Cold/Wind Chill, Northern Houghton

When
February 3, 12:00 AM EST to 11:00 AM EST
Where
Northern Houghton forecast zone
Reported by
ASOS
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

Wind chills lowered into the 25 below to 30 below zero range on the morning of the 3rd throughout northern Houghton County.

Cold/Wind Chill, Southern Houghton

When
February 3, 12:00 AM EST to 11:00 AM EST
Where
Southern Houghton forecast zone
Reported by
Mesonet
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

Wind chills lowered into the 25 below to 30 below zero range on the morning of the 3rd throughout southern Houghton County.

Cold/Wind Chill, Baraga

When
February 3, 12:00 AM EST to 11:00 AM EST
Where
Baraga forecast zone
Reported by
Mesonet
Coordinates
46.700, -88.352 (the zone’s center; the record gives no point)

Wind chills lowered into the 25 below to 30 below zero range on the morning of the 3rd throughout Baraga County.

Cold/Wind Chill, Marquette

When
February 3, 12:00 AM EST to 11:00 AM EST
Where
Marquette forecast zone
Reported by
Mesonet
Coordinates
46.663, -87.573 (the zone’s center; the record gives no point)

Wind chills lowered into the 25 below to 30 below zero range on the morning of the 3rd causing several schools to close in Marquette County.

Winter Weather, Luce

When
February 3, 12:00 AM EST to 4:00 PM EST
Where
Luce forecast zone
Reported by
Mesonet
Coordinates
46.368, -85.509 (the zone’s center; the record gives no point)

The combination of wind chills lowering near 25 below zero along with occasional whiteout conditions in lake effect snow and blowing snow caused Tahquamenon Schools to close on the 3rd.

Winter Weather, Northern Schoolcraft

When
February 3, 12:00 AM EST to 4:00 PM EST
Where
Northern Schoolcraft forecast zone
Reported by
Mesonet
Coordinates
46.043, -86.177 (the zone’s center; the record gives no point)

Wind chills lowering near 25 below zero along with occasional whiteout conditions in lake effect snow and blowing snow caused hazardous travel on the 3rd in northern Schoolcraft County.

Cold/Wind Chill, Gogebic

When
February 3, 12:00 AM CST to 11:00 AM CST
Where
Gogebic forecast zone
Reported by
AWOS
Coordinates
46.496, -89.796 (the zone’s center; the record gives no point)

Wind chills lowered into the 25 below to 35 below zero range on the morning of the 3rd causing a two-hour delayed start to many schools throughout Gogebic County.

Cold/Wind Chill, Iron

When
February 3, 12:00 AM CST to 11:00 AM CST
Where
Iron forecast zone
Reported by
Mesonet
Coordinates
46.209, -88.530 (the zone’s center; the record gives no point)

Wind chills lowered into the 25 below to 30 below zero range on the morning of the 3rd causing a two-hour delayed start to many schools throughout Iron County.

Cold/Wind Chill, Dickinson

When
February 3, 12:00 AM CST to 11:00 AM CST
Where
Dickinson forecast zone
Reported by
ASOS
Coordinates
46.009, -87.870 (the zone’s center; the record gives no point)

Wind chills lowered into the 25 below to 30 below zero range on the morning of the 3rd causing a two-hour delayed start to many schools throughout Dickinson County.

Cold/Wind Chill, Menominee

When
February 3, 12:00 AM CST to 11:00 AM CST
Where
Menominee forecast zone
Reported by
Mesonet
Coordinates
45.525, -87.510 (the zone’s center; the record gives no point)

Wind chills lowered into the 25 below to 30 below zero range on the morning of the 3rd causing a two-hour delayed start at Stephenson Schools.

What these are

Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2023Every state in 2023This day in weather historyWarnings in Michigan, February 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1081728, 1081729, 1081730, 1081732, 1081735, 1081743, 1081750, 1081751, 1081726, 1081731, 1081736, 1081740.